Alert archive / Colorado / Flash Flood Watches in 2015
Flash Flood Watch 6, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood watch at Jul 8, 2015, 4:22 AM MDT for El Paso County, Fremont County, Teller County, Colorado. It took effect at Jul 8, 2015, 10:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2015, 4:22 AM MDT (10:22 UTC)
- In effect from
- Jul 8, 2015, 10:00 AM MDT
- Expired
- Jul 8, 2015, 6:56 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
- Flood severity
- None
Counties El Paso County, CO, Fremont County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 10.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
647 WGUS65 KPUB 081022 FFAPUB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 422 AM MDT WED JUL 8 2015 ...HEAVY RAIN FROM THUNDERSTORMS WILL PRODUCE AN ELEVATED RISK OF FLASH FLOODING... .SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP BY LATE MORNING AND MOVE ACROSS TELLER AND EL PASO COUNTIES THROUGH THIS EVENING. HEAVY RAINFALL IS EXPECTED TO FALL PRODUCING AN INCREASED THREAT OF FLASH FLOODING...ESPECIALLY OVER THE WALDO CANYON BURN SCAR. COZ081-082-084-085-081830- /O.NEW.KPUB.FF.A.0006.150708T1600Z-150709T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING THE CITIES OF...WOODLAND PARK...PIKES PEAK... BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS 422 AM MDT WED JUL 8 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 10 AM MDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF EAST CENTRAL COLORADO... INCLUDING THE FOLLOWING AREAS...EL PASO COUNTY AND TELLER COUNTY AND THE RAMPART RANGE INCLUDING THE WALDO CANYON BURN SCAR. * FROM 10 AM MDT THIS MORNING THROUGH THIS EVENING. * HEAVY RAIN FROM THUNDERSTORMS IS EXPECTED TO FALL THROUGH THIS EVENING. THIS RAINFALL WILL LIKELY PRODUCE URBAN RUNOFF IN COLORADO SPRINGS AND AN ELEVATED RISK OF FLASH FLOODING ON AREA BURN SCARS. * RESIDENTS AND VISITORS TO TELLER AND EL PASO COUNTIES SHOULD MONITOR RAINFALL AND AREAS PRONE TO FLASH FLOODING. BE PREPARED TO FIND HIGHER GROUND SHOULD FLASH FLOODING BE ENCOUNTERED...ESPECIALLY IN AND AROUND AREA BURN SCARS. DO NOT DRIVE THROUGH FLOODED ROADWAYS...TURN AROUND...DO NOT DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
964 WGUS65 KPUB 081620 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 1020 AM MDT WED JUL 8 2015 ...HEAVY RAIN FROM THUNDERSTORMS WILL PRODUCE AN ELEVATED RISK OF FLASH FLOODING TODAY... .SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP BY NOON AND MOVE ACROSS TELLER AND EL PASO COUNTIES THROUGH THE AFTERNOON AND EARLY EVENING HOURS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WHICH COULD CAUSE FLASH FLOODING IN URBAN AREAS AND ON THE WALDO CANYON AND BLACK FOREST BURN SCARS SHOULD THESE AREAS BE IMPACTED BY STRONGER STORMS. THE TIME FRAME WITH THE GREATEST POTENTIAL FOR FLASH FLOODING WILL BE BETWEEN NOON AND 6 PM. COZ081-082-084-085-090030- /O.CON.KPUB.FF.A.0006.000000T0000Z-150709T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING THE CITIES OF...WOODLAND PARK...PIKES PEAK... BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS 1020 AM MDT WED JUL 8 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF EAST CENTRAL COLORADO...INCLUDING THE FOLLOWING AREAS...EL PASO COUNTY AND TELLER COUNTY AND THE RAMPART RANGE. * UNTIL 9 PM MDT THIS EVENING * THUNDERSTORMS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ACROSS THE PIKES PEAK REGION THROUGH THIS EVENING. LOCATIONS SUCH AS BURN SCARS AND URBAN AREAS WILL BE MOST SUSCEPTIBLE TO FLASH FLOODING THROUGH EARLY EVENING. * RESIDENTS AND VISITORS TO TELLER AND EL PASO COUNTIES SHOULD MONITOR RAINFALL AND BE PREPARED TO FIND HIGHER GROUND SHOULD FLASH FLOODING OCCUR...ESPECIALLY IN AND AROUND BURN SCARS. DO NOT DRIVE THROUGH FLOODED ROADWAYS. TURN AROUND...DO NOT DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
154 WGUS65 KPUB 082053 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 253 PM MDT WED JUL 8 2015 ...HEAVY RAIN FROM THUNDERSTORMS WILL PRODUCE AN ELEVATED RISK OF FLASH FLOODING TODAY... .SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS TELLER AND EL PASO COUNTIES THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WHICH COULD CAUSE FLASH FLOODING IN URBAN AREAS AND ON THE WALDO CANYON AND BLACK FOREST BURN SCARS SHOULD THESE AREAS BE IMPACTED BY STRONGER STORMS. THE TIME FRAME WITH THE GREATEST POTENTIAL FOR FLASH FLOODING WILL BE BETWEEN NOON AND 6 PM. COZ081-082-084-085-090300- /O.CON.KPUB.FF.A.0006.000000T0000Z-150709T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING THE CITIES OF...WOODLAND PARK...PIKES PEAK... BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS 253 PM MDT WED JUL 8 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF EAST CENTRAL COLORADO...INCLUDING THE FOLLOWING AREAS...EL PASO COUNTY AND TELLER COUNTY AND THE RAMPART RANGE. * UNTIL 9 PM MDT THIS EVENING * THUNDERSTORMS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ACROSS THE PIKES PEAK REGION THROUGH THIS EVENING. LOCATIONS SUCH AS BURN SCARS AND URBAN AREAS WILL BE MOST SUSCEPTIBLE TO FLASH FLOODING THROUGH EARLY EVENING. * RESIDENTS AND VISITORS TO TELLER AND EL PASO COUNTIES SHOULD MONITOR RAINFALL AND BE PREPARED TO FIND HIGHER GROUND SHOULD FLASH FLOODING OCCUR...ESPECIALLY IN AND AROUND BURN SCARS. DO NOT DRIVE THROUGH FLOODED ROADWAYS. TURN AROUND...DO NOT DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
588 WGUS65 KPUB 090056 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 656 PM MDT WED JUL 8 2015 ...FLASH FLOOD WATCH FOR EL PASO AND TELLER COUNTIES HAS BEEN CANCELED... .SCATTERED SHOWERS WILL REMAIN POSSIBLE ACROSS THE AREA THIS EVENING AND OVERNIGHT...BUT THE THREAT OF HEAVY RAIN AND FLASH FLOODING HAS ENDED. COZ081-082-084-085-090200- /O.CAN.KPUB.FF.A.0006.000000T0000Z-150709T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING THE CITIES OF...WOODLAND PARK...PIKES PEAK... BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS 656 PM MDT WED JUL 8 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF EAST CENTRAL COLORADO HAS BEEN CANCELLED. SCATTERED SHOWERS WILL LINGER THROUGH THE EVENING...BUT RAINFALL AMOUNTS WILL BE TOO LIGHT TO CAUSE ANY FLOODING PROBLEMS. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at Jul 7, 11:33 PM MDT, 4 hours 49 minutes earlier.
Area forecast discussion, Jul 7, 11:33 PM MDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1133 PM MDT TUE JUL 7 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 326 PM MDT TUE JUL 7 2015 ...ACTIVE PATTERN CONTINUES WITH LOCALLY HEAVY RAIN POSSIBLE ACROSS THE MOUNTAINS THIS EVENING...AND CHANCE FOR STRONGER STORMS ALL AREAS ON WEDNESDAY... WIDESPREAD STRATUS ALONG THE I-25 CORRIDOR...AND LOWER EASTERN SLOPES OF THE SE MTS AND ADJACENT VALLEYS HAS HAMPERED HEATING AND LIMITED INSTABILITY THIS AFTERNOON. MOST OF THE LIGHTNING ACTIVITY HAS BEEN ACROSS THE CONTINENTAL DIVIDE AND WESTERN SLOPES THIS AFTERNOON. WEAK DISTURBANCES WITHIN THE MOISTURE PLUME ALOFT WILL CONTINUE TO TRANSLATE EASTWARD ACROSS THE AREA THROUGH THE EVENING AND OVERNIGHT HOURS WITH WAVES OF SHOWERS AND EMBEDDED THUNDERSTORMS MOVING ACROSS THE MOUNTAINS AND VALLEYS. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY STORM THREAT...PARTICULARLY ACROSS THE MOUNTAIN AREAS. AS THEY SPREAD EASTWARD THEY SHOULD ENCOUNTER MORE STABLE AIRMASS AND DIMINISH AS THEY MOVE OFF THE MOUNTAINS...THEREFORE WILL KEEP SCATTERED POPS CONFINED TO AREAS WEST OF I-25 FOR NOW. ONCE AGAIN...VARIOUS MODEL RUNS KEEP AT LEAST ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS GOING OVERNIGHT WITHIN THE ACTIVE MONSOON PLUME. THINK THE NAM12 AND GFS MAY BE OVERDONE WITH THE AREAL EXTENT...AND PREFER THE SOLN OFFERED UP BY THE HIGH RES ARW AND NMM WHICH KEEP MAJORITY OF SHOWER AND ISOLATED THUNDERSTORM ACTIVITY ACROSS THE MOUNTAINS AND VALLEYS. EXPECT THAT PERSISTENT STRATUS WILL WILL LOWER AND SPREAD EASTWARD AGAIN DURING THE OVERNIGHT HOURS. MAY SEE A REPEAT OF THE FOG ACROSS EL PASO COUNTY WHERE SOUTHERLY WINDS PROVIDE UPSLOPE FOR THE SOUTHERN SLOPES OF THE PALMER DIVIDE. ON WEDNESDAY...UPPER TROF ACROSS UT WILL TRANSLATE EASTWARD ACROSS THE AREA DURING THE AFTERNOON. MODELS SUGGEST THAT STRATUS WILL BREAK EARLIER IN THE DAY ACROSS THE PLAINS/I-25 CORRIDOR WITH LEE SIDE SFC LOW DEVELOPING AND SHIFTING EASTWARD ACROSS SOUTHERN PORTIONS OF THE SOUTHEAST PLAINS IN THE AFTERNOON. THIS SETS UP A NICE CONVERGENCE ZONE ALONG THE NORTHERN SLOPES OF THE RATON RIDGE...ARCING BACK TO THE NORTHWEST ACROSS SOUTHERN PUEBLO COUNTY. NORTHEAST OF THIS AXIS...SFC DEW POINTS WILL BE IN THE MID TO UPPER 50S...WHICH PUTS CAPES UP AROUND 1000 TO PERHAPS AS MUCH AS 1500 J/KG. 0-6 KM SHEARS NOT TERRIBLY STRONG...BUT WITH MODERATE CAPE...A FEW STRONG TO NEAR SEVERE STORMS WILL BE POSSIBLE. HIGH RES NMM AND ARM SPREAD THUNDERSTORMS EASTWARD ACROSS THE AREA DURING THE EARLY AFTERNOON...WHICH BASED ON TIMING OF THE UPPER TROF SEEMS REASONABLE. MODELS DEVELOP ONE OR TWO CONVECTIVE CLUSTERS ACROSS EAST CENTRAL AND SOUTHEAST CO DURING THE LATE AFTERNOON/EVENING HOURS. OF PARTICULAR CONCERN IS POTENTIAL FOR THUNDERSTORMS TO IMPACT TELLER AND EL PASO COUNTIES...AND IN PARTICULAR THE BURN SCARS. THIS AREA MAY NEED A FLASH FLOOD WATCH IF CLOUDS BREAK AND INSTABILITY CAN BE REALIZED. WILL DEFER THIS DECISION TO LATER SHIFTS AND ALLOW ANOTHER MODEL RUN OR TWO TO COME IN FIRST. -KT .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 326 PM MDT TUE JUL 7 2015 UNSETTLED METEOROLOGICAL CONDITIONS EXPECTED INTO AT LEAST THURSDAY EVENING WITH A WARMING AND GENERAL DRYING TREND THEN ANTICIPATED FROM LATE THIS WEEK INTO EARLY NEXT WEEK. PRIMARY METEOROLOGICAL ISSUES ARE TEMPERATURES AND POPS...INCLUDING THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AT TIMES. RECENT LONGER TERM COMPUTER SIMULATIONS...FORECAST MODEL SOUNDINGS AND PV ANALYSIS INDICATE THAT ADEQUATE ATMOSPHERIC MOISTURE WILL REMAIN IN PLACE OVER THE FORECAST DISTRICT DURING THE MAJORITY OF THE LONGER TERM WITH NEXT NORTHEASTERLY TO EASTERLY SURFACE SURGE IN COMBINATION WITH UPPER DISTURBANCE ALLOWING FOR INCREASED PRECIPITATION CHANCES(INCLUDING THE POTENTIAL FOR STRONG TO MARGINALLY SEVERE STORMS AND LOCALLY HEAVY RAINFALL AT TIMES) FROM LATER WEDNESDAY INTO AT LEAST THURSDAY EVENING. THEN A WARMING AND GENERAL DRYING TREND(ALTHOUGH ISOLATED TO SCATTERED POPS AT TIMES STILL EXPECTED) SHOULD BE NOTED FROM LATE WEEK INTO EARLY NEXT WEEK AS UPPER HIGH INITIALLY CENTERED OVER EASTERN ALABAMA AT 18Z FRIDAY SHIFTS INTO OKLAHOMA BY 18Z SATURDAY AND THEN INTO THE TEXAS PANHANDLE REGION BY 18Z SUNDAY BEFORE SETTLING OVER SOUTHERN COLORADO AND NORTHERN NEW MEXICO FROM SUNDAY NIGHT INTO AT LEAST NEXT TUESDAY. FINALLY...COOLEST TEMPERATURES DURING THE LONGER TERM ARE ANTICIPATED THURSDAY WITH WARMEST CONDITIONS PROJECTED FROM THE WEEKEND INTO EARLY NEXT WEEK. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1127 PM MDT TUE JUL 7 2015 KALS...VFR CONDITIONS EXPECTED FOR MUCH OF THE SLV OVER THE NEXT 24 HRS THOUGH MVFR CONDITIONS MAY DEVELOP BETWEEN 08Z AND 10Z THIS MORNING WITH STRATUS TRYIONG TO DEVELOP. MVFR POSSIBLE AGAIN AFTER 17Z AS CONVECTION ONCE AGAIN FIRES. KCOS AND KPUB...LOOK FOR MVFR TO IFR CONDITIONS TO PERSIST AS SMOKE AND LIGHT DRIZZLE CONTINUES ALONG THE I-25 CORRIDOR OVERNIGHT. LLVL S TO SE FLOW WILL KEEP MOISTURE PINNED UP AGAINST THE SOUTHERN FRONT RANGE...THEN BY MIDDAY A NORTHERLY SURGE TOPS THE PALMER DVD AFFECTING KCOS FIRST...THEN KPUB BETWEEN 20Z AND 22Z. CONVECTION WILL ONCE AGAIN FIRE BY MIDDAY AND LINGER ALL ALONG THE I-25 CORRIDOR INTO THE EVENING. MOORE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION...MOORE
Hazardous weather outlook, Jul 7, 11:31 AM MDT, 16 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1131 AM MDT TUE JUL 7 2015 COZ058>089-093>099-081745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1131 AM MDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS OVER THE CONTINENTAL DIVIDE WILL CONTINUE TO SPREAD EASTWARD ACROSS THE SAN LUIS VALLEY AND SOUTHEAST MOUNTAINS THROUGH THE AFTERNOON AND EVENING HOURS. THE MAIN THREAT WITH THUNDERSTORMS WILL BE LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING...PARTICULARLY ON BURN SCARS AND FOR AREAS WITH ALREADY SATURATED SOIL CONDITIONS. ONE OR TWO STORMS COULD BRIEFLY BECOME STRONG...PRODUCING SOME SMALL HAIL PARTICULARLY OVER THE HIGHER TERRAIN. DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE A THREAT WITH ALL THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SERIES OF MOIST DISTURBANCES WILL BRING DAILY ROUNDS OF THUNDERSTORMS TO SOUTHERN COLORADO THROUGH THURSDAY. PRIMARY THREATS DURING THIS PERIOD WILL BE LOCALLY HEAVY RAIN...FLOODING...PEA SIZE HAIL AND WIND GUSTS TO 40 MPH. HOWEVER...A FEW STORMS COULD BE STRONG TO SEVERE...PRODUCING 1 INCH DIAMETER HAIL AND WIND GUSTS TO AROUND 60 MPH. THUNDERSTORM ACTIVITY WILL DECREASE AND RETREAT TO MAINLY THE MOUNTAIN AREAS OVER THE WEEKEND. PRIMARY THREATS DURING THIS PERIOD WILL INCLUDE LIGHTNING...WIND GUSTS TO 50 MPH AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING IN AND NEAR THE MOUNTAINS. 31/77
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 4:37 PM MDT | Special Weather Statement | PUB | Costilla | 53 min |
| Jul 8, 5:51 PM MDT | Special Weather Statement | PUB | Baca | 39 min |
Nearby
Flash Flood Watches in Colorado, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.